# SDR DALA2025073005715

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,193 hours, 10,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 STRINGER 3L REPAIR, FR 60 - FR 64.   INSPECTED AND REPAIRED PER ERA 627504-14. (1105529)
